IJPAM: Volume 86, No. 2 (2013)


N. Rajesh1, P. Sudha2
1Department of Mathematics
Rajah Serfoji Govt. College
Thanjavur, 613005, Tamilnadu, INDIA
2Department of Mathematics
Pavendar Bharathidasan College of Engg. & Tech.
Trichy, 620024, Tamilnadu, INDIA

Abstract. In this paper, we introduce and study ω-US topological spaces. Also, ω-convergency, sequentially ω-compact sets, sequentially ω-continuous functions, sequentially nearly ω-continuous functions, sequentially ω-compact preserving functions and sequentially sub-ω-continuous functions have been introduced.

Received: November 24, 2011

AMS Subject Classification: 54D10

Key Words and Phrases: topological spaces, ω-closed sets, ω-US spaces

Download paper from here.

DOI: 10.12732/ijpam.v86i2.1 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 86
Issue: 2